Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 392179, 17 pages
Research Article

Approximation of Mixed-Type Functional Equations in Menger PN-Spaces

1Department of Mathematics, Semnan University, Semnan 35195-363, Iran
2Department of Computer Hacking, Information Security, Daejeon University, Youngwoondong Donggu Daejeon 300-716, Republic of Korea
3Department of Mathematics, Kangnam University, Yongin, Gyeonggi 446-702, Republic of Korea

Received 28 September 2011; Accepted 8 February 2012

Academic Editor: Agacik Zafer

Copyright © 2012 M. Eshaghi Gordji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Eshaghi Gordji, H. Khodaei, Y. W. Lee, and G. H. Kim, “Approximation of Mixed-Type Functional Equations in Menger PN-Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 392179, 17 pages, 2012.